I finished Dificid last Sunday.
I did NOT feel good on Dificid, definitely not like Vanco. When I was on full dose Vanco, I did not feel sick, I felt normal. I felt sick the whole time I was on Dificid, headaches, abdominal discomfort and burning...
Now I still feel that way. The headaches are really bothering me, actually. Sometimes I even feel like I have a fever, but I have checked multiple times, there's no fever. WBC is normal, all labs are normal.
The stomach discomfort comes and goes. I think that drug is hard on the guts, as evidenced by the reported side effects.
I only had about 2 decent days on the Dificid, the rest of the time I felt like crap.
After I finished it, I figured it didn't work, so I sent off a C Diff PCR test, and it was negative of course (spontaneous resistance of C Diff to Dificid is quite rare in nature, but tell that to my anxiety).
We will see, it's still soon. If I keep feeling this way, I will send off another next week.
I will say, I don't have the big D, but then I never had much of that. Mostly, what comes out of me is solid, but I still feel like something is really quite "off".